Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Old aged, swollen, black toes, feet. Increased dose of water, potassium pill. What to do?

MY DAD IS 96 AND HAS BEEN SITTING IN THE CHAIR TO SLEEP .
HE HAD VERY SWOLLEN BLAKISH TOES AND FEET .
I HAVE BEEN MAKING HIM SOAK AND WALK.
NO DOCTOR HAS WANTED TO SEE HIM .
TOMORROW I WILL TAKE HIM TO THE HEART DOCTOR OR NURSE.
HE IS BETTER !
I INCREASED HIS WATER PILL AND POTASSIUM PILL TO 20 MORE MIL. EACH .
NOW HE IS ON 60 MIL. A DAY .
LAST TIME THIS HAPPENED I THEN PULLED BACK 20 AND HE GOT WELL .

I THINK THIS STARTED FROM SITTING IN THE WHEELCHAIR TO SLEEP .
NOT WALKING UP STEPS TO SLEEP .

WHAT DO YOU THINK I SHOULD DO .?
HE IS FAST ASLEEP WITH FEET ELEVATED AND CLAIMS HE HAS FEELING BUT NO PAIN
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
HI
Thank for asking to HCM
In this age group the nursing care is the best medicine with the moral support which you people can give him, take extra extra care of him this is the only way that he can live peacefully rest of his life, medicine has got no role or very little role, have good day.
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor